# SDR ASAA2024071851690

- Difficulty date: July 18, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,514 hours, 18,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, FWD UPPER STOP PIN FITTING WORN. GROUNDED - YES. CHECKED LIMITS ON FITTING, OUT OF BLENDABLE ALLOWABLE DAMAGE LIMITS IAW WITH B-373-800 SRM 52-10-90-1A-1 PG 9 FIG 104. MAX LIMIT IS TO BUSHING EDGE, DAMAGE EXTENDS .030 BEYOND BOTTOM OF BUSHING. REMOVED STOP FITTING, RECIEVED NEW STOP FITTING, INSTALLED NEW STOP FITTING IAW B-737-800 SRM 51-40-02-0G-0, TOP COATED IAW B737-800 AMM 51-21-99. AND BAC DWG 147A6125 REV B.
